For fast, effective temporary relief of pain and discomfort associated with:
Headache, Tension headache, toothache, backache, Migraine
Cold and flu
Period pain and reduces fever.
Contains Paracetamol 500mg.
Active Ingredients: Paracetamol 500mg
Dosage: Dissolve in a tumbler of water at room temperature. Take every 4 hours as necessary.
Panadol: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use without medical supervision could be harmful. Do not give to children under the stated age except on medical advice.
Panadol: Suitable for asthmatics who are sensitive to aspirin and NSAIDS. Suitable for breast feeding mothers. Gluten free. Lactose free.
Free Shipping for orders over $50. Under $50 shipping costs $5.
2-7 business days. Rural areas 2-4 extra days.
Insurance & signatures:
Parcels are only insuranced if signature is selected. You can select no signature required but the parcel won't be insured in case of loss or theft.
Work address or PO boxes prefered so the package can be signed for. Or home address if you'll be home.